# SDR QXEA200602635

- Difficulty date: October 6, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 18,095 hours, 26,110 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YVR FLIGHT 2233 NOSE LANDING GEAR CYCLED AFTER GEAR EXTENSION ON FINAL APPROACH. COMPLIED WITH GO AROUND. COMPLIED WITH ALTERNATE GEAR EXTENSION. MAINTENANCE REPLACED THE NOSE LANDING GEAR DRAG STRUT PROXIMITY SENSOR. IAW 32-21-16-00-801 AND REPLACED PSEU IAW 32-61-00-400-801. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
